# SDR JJBA20160507003

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DCH1CHIPMUNK
- Aircraft serial: 527
- Aircraft time: 33,851 hours, 36,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00734480
- Condition: Inoperative
- Location: Underwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D UNDERWING EMER EXIT LIGHT WILL NOT ILLUMINATE.  R & R EMER LIGHT ASSEMBLY.
